MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE ECC D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE ECC D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to instability.Doi: (b)(6) 2019 dor: (b)(6) 2021 left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND GLENOSPHERE ECC D42MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11761726
Report Number1818910-2021-09424
Device Sequence Number4492221
Product Code HSD
UDI-Device Identifier10603295027751
UDI-Public10603295027751
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760042
Device Catalogue Number130760042
Device Lot Number5340470
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D42MM; DXTEND HUMERAL SPACER +9MM; DXTEND METAGLENE; DXTEND STAND PE CUP D42 +6MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; DXTEND GLENOSPHERE ECC D42MM; DXTEND HUMERAL SPACER +9MM; DXTEND METAGLENE; DXTEND STAND PE CUP D42 +6MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;